# SDR ASAA2014071008517

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,576 hours, 9,140 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H5P0
- Condition: Failed
- Location: Hf Comms
- Part time: 18,827 hours, 5,718 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HF SHOWED FAILED MESSAGE IN FREQ WINDOWS.  ACFT GROUNDED.  PERFORMED HF COMM. SYS OPS TEST IAW MM 23-11-00 AND W/HF FREQ'S IN RTP 1&2 PANELS, NO FAILED MESSAGES SHOW. DUE TO HISTORY, R & R NR 2 HF TRANSCEIVER IAW MM 23-11-21. OPS NORMAL REF SAME MM AND HF SYS TEST REF 23-11-00, HF COMM. TEST WITH SAN. FRAN. GROUND VERIFICATION TEST GOOD.
